# SDR AALA20131020001

- Difficulty date: October 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 46,800 hours, 16,221 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Condition: No Test
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE TEST DOES NOT TEST IN POSITION 2.  REPLACED OFF WING ESCAPE SLIDE SYSTEM PRESSURE BOTTLE.  OPERATIONS CHECKED NORMAL.
